# SDR FDEA200809234006

- Difficulty date: September 23, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Part serial: 0716081
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD AFT 311N5046-31 SKIN PANEL ASSY HAS CORROSION ON INNER SURFACE.  REMOVED AND INSTALLED STRIKER PLATE AND MOUNT FITTING IAW SRM 51-40-02 AND DWG 311N5108.  REMOVED AND INSTALLED HEAT SHIELD IAW SRM 51-40-02.  REMOVED AND INSTALLED FWD FAIRING IAW SRM 51-40-02.  REMOVED OTBD AFT SKIN IAW SRM 51-40-02.   RECEIVED NEW SKIN ON SERVICABLE TAG  NR 4541B3 LOCATED AND DRILLED NEW SKIN AND INSTALLED SKIN IAW SRM 51-40-02 AND DWG 311N5002. CAT A MAJOR REPAIR.  NO FOLLOW UP INSP REQUIRED.
